# SDR WWMA9500065

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 949
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Assy
- Part number: 12502704041
- Condition: Failed
- Location: Freon Ac Syst
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3313 - PILOT REPORTED, THE FREON AIR CONDITIONER FAN EMANATED A BURNING ODOR.  COOL AIR CAME OUT, BUT THE FAN SEEMED TO BE BROKEN.  MAINTENANCE DEFERRED THE FREON AIR CONDITIONING SYSTEM.  UPON INVESTIGATION MAINTENANCE REPLACED BOTH EVAPORATOR MODULE BLOWER ASSEMBLIES, NO FURTHER PROBLEMS.
